# SDR USAA990233

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM TOP SURFACE STATION 1640 ENTIRE LENGTH.  CORROSION TASK NR C53-251-03 AND C53-252-03.  REPLACED WITH NEW FABRICATED T-CAP PER TR 53-15-01 AND EA 63981.  (M)
